It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lori on June 09, 2000 at 21:24:39:

My husband has been on 20 mg of lipitor for 3 years. Just recently the doctor upped his dose to 40 mg. He developed severe muscle pain and weakness. When he was first put on lipitor 3 years ago after his angioplasty, he said he felt tired and just blamed it on age and what he had done but i believe it was from the lipitor and having the dose raised just made it more noticeable. He went off the drug completely for a month, because i tried guggelipid (a herb)and he said he never felt better, but his cholesterol went back up so the doctor said he better at least take 10 mg of lipitor. He was complaining again last night of leg pain. If anyone has any other idea about natural products, like maybe that red rice or something please let me know. I've heard of red rice lowering cholesterol but i don't know how much and i believe that it can also affect your liver.

Follow Ups

All times are GMT -7. The time now is 07:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!